# SDR 0123

- Difficulty date: November 22, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N653CW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5053
- Aircraft time: 5,686 hours, 4,326 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 24406322
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AT FL390 AIRCRAFT HAD A FIRE WARNING ON THE NR 1 ENGINE ALL CHECKLIST PROCEDURES WERE FOLLOWED AND ENGINE WAS SHUT DOWN.  THE RED LIGHT DID NOT EXTINGUISH SO THE PILOTS DECLARED AN EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE PROBLEM WAS FOUND TO BE FAULTY SENSING ELEMENT.  AIRCRAFT WAS REPAIRED AND RELEASED.
